# SDR R61A201409031054

- Difficulty date: September 3, 2014
- Submitted: September 15, 2014
- Operation: Air carrier
- Aircraft: N173HQ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000206
- Aircraft time: 13,674 hours, 9,054 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Rib
- Part number: 19026429004
- Condition: Cracked
- Location: Wng-Bdy Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  WING TO FUSELAGE FAIRING RIB BETWEEN FRAME 56 IS CRACKED.  MX R & R WING TO FUSELAGE FAIRING RIB BETWEEN FRAME 56 IAW SRM 51-41-01.
